Journal of Integral Equations and Applications

Unique solvability of numerical methods for stiff delay- integro-differential equations

Chengjian Zhang and Peng Lv

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 22, Number 4 (2010), 631-645.

Dates
First available in Project Euclid: 22 December 2010

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1293026786

Digital Object Identifier
doi:10.1216/JIE-2010-22-4-631

Mathematical Reviews number (MathSciNet)
MR2755417

Zentralblatt MATH identifier
1219.65166

Subjects
Primary: 65L20: Stability and convergence of numerical methods 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20]

Keywords
Unique solvability Extended general linear methods Stiff delay-integro-differential equations

Citation

Zhang, Chengjian; Lv, Peng. Unique solvability of numerical methods for stiff delay- integro-differential equations. J. Integral Equations Applications 22 (2010), no. 4, 631--645. doi:10.1216/JIE-2010-22-4-631. https://projecteuclid.org/euclid.jiea/1293026786


Export citation